Differential and Integral Equations

Qualitative behavior of the solutions of periodic first order scalar differential equations with weakly concave nonlinearity

Cheng Fu Jin and Allan Sandqvist

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 1 (1992), 149-164.

Dates
First available in Project Euclid: 13 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371086986

Mathematical Reviews number (MathSciNet)
MR1141732

Zentralblatt MATH identifier
0766.34021

Subjects
Primary: 34C99: None of the above, but in this section
Secondary: 34B15: Nonlinear boundary value problems 34C25: Periodic solutions

Citation

Sandqvist, Allan; Jin, Cheng Fu. Qualitative behavior of the solutions of periodic first order scalar differential equations with weakly concave nonlinearity. Differential Integral Equations 5 (1992), no. 1, 149--164. https://projecteuclid.org/euclid.die/1371086986


Export citation